MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas regarding a possible inaccurate delivery issue with the pump.The reporter did not provide any information regarding what the possible pump issue was.The reporter stated they could not stay on the phone with animas customer support because they had to tend to the patient who was experiencing low blood glucose.A blood glucose measurement was not provided to animas customer support; the reporter did not allege the patient experienced a serious injury associated with the use of the pump.Animas customer support requested the reporter call back to complete troubleshooting of the pump.Animas customer support made several subsequent attempts to complete troubleshooting of the device.However, during one successful contact with the patient, the patient stated they could not complete troubleshooting at the time.Animas customer support made an additional attempt to contact the patient to complete troubleshooting, but the patient has not responded.There is no indication the alleged product issue caused or contributed to an adverse event.This issue is being reported as an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8386390
Report Number2531779-2019-01671
Device Sequence Number2053860
Product Code LZG
UDI-Device Identifier10840406100990
UDI-Public10840406100990
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age11 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2019
Initial Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR